Review: could Ibuprofen cause C-reactive Protein Increased?


Summary

C-reactive protein increased is found among people who take Ibuprofen, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Acetaminophen, and have Pain . We study 67,448 people who have side effects while taking Ibuprofen from FDA and social media. Among them, 244 have C-reactive protein increased. Find out below who they are, when they have C-reactive protein increased and more.

Personalized health information

On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>

Ibuprofen

Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from Ibuprofen 92,738 users)

C-reactive Protein Increased

C-reactive protein increased has been reported by people with polyhydramnios, fever, constipation, diarrhea, thrombocytopenia (latest reports from 21,287 C-reactive protein increased patients).

On Sep, 18, 2016

67,448 people reported to have side effects when taking Ibuprofen.
Among them, 244 people (0.36%) have C-reactive Protein Increased


Number of reports submitted per year:

Could Ibuprofen cause C-reactive protein increased?

Time on Ibuprofen when people have C-reactive Protein Increased *:

  • < 1 month: 80.65 %
  • 1 - 6 months: 3.23 %
  • 6 - 12 months: 3.23 %
  • 1 - 2 years: 0.0 %
  • 2 - 5 years: 3.23 %
  • 5 - 10 years: 0.0 %
  • 10+ years: 9.68 %

Gender of people who have C-reactive Protein Increased when taking Ibuprofen *:

  • female: 63.07 %
  • male: 36.93 %

Age of people who have C-reactive Protein Increased when taking Ibuprofen *:

  • 0-1: 2.49 %
  • 2-9: 3.48 %
  • 10-19: 4.98 %
  • 20-29: 15.42 %
  • 30-39: 10.45 %
  • 40-49: 14.93 %
  • 50-59: 19.9 %
  • 60+: 28.36 %

Top conditions involved for these people *:

  • Pain (23 people, 9.43%)
  • Anaemia (14 people, 5.74%)
  • Depression (13 people, 5.33%)
  • Rheumatoid Arthritis (12 people, 4.92%)
  • Headache (10 people, 4.10%)

Top co-used drugs for these people *:

  • Acetaminophen (38 people, 15.57%)
  • Prednisolone (19 people, 7.79%)
  • Aspirin (17 people, 6.97%)
  • Gabapentin (16 people, 6.56%)
  • Omeprazole (15 people, 6.15%)

Top other side effects for these people *:

  • Pyrexia (95 people, 38.93%)
  • Red Blood Cell Sedimentation Rate Increased (49 people, 20.08%)
  • Nausea (44 people, 18.03%)
  • White Blood Cell Count Increased (39 people, 15.98%)
  • Vomiting (39 people, 15.98%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have C-reactive protein increased when taking Ibuprofen?

Browse all side effects of Ibuprofen

a b c d e f g h i j k l m n o p q r s t u v w x y z

Drugs that are associated with C-reactive protein increased

C-reactive protein increased

Could your condition cause C-reactive protein increased

C-reactive protein increased

Related studies

Can you answer these questions?

More questions for: Ibuprofen, C-reactive protein increased

You may be interested in these reviews

More reviews for: Ibuprofen, C-reactive protein increased


NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.